On groups and normal polymorphic functions
Revista colombiana de matematicas, Tome 42 (2008) no. 2, pp. 167-181
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@misc{RCM_2008_42_2_a3,
title = {On groups and normal polymorphic functions},
journal = {Revista colombiana de matematicas},
pages = {167--181},
year = {2008},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/RCM_2008_42_2_a3/}
}
On groups and normal polymorphic functions. Revista colombiana de matematicas, Tome 42 (2008) no. 2, pp. 167-181. http://geodesic.mathdoc.fr/item/RCM_2008_42_2_a3/